# SDR SWAA2024083015772

- Difficulty date: July 23, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT AFT CARGO COMPARTMENT R/H SIDE FLOOR SUPPORT Z CHANNEL FROM STA 727 TO STA 767; S-26R MKD DOTS<[01] REMOVE AND REPLACED AFT CARGO COMPARTMENT R/H SIDE FLOOR SUPPORT Z CHANNEL FROM STA 727 TO STA 767; S-26R PER SRM 51-40-02-0G-0 AND DWG#: 146A7500.;[02] VERIFIED CORRECTIVE ACTION.
